On the fractional integrodifferentiation of complex polynomials in L0
Abstract
We establish Bernstein-type inequalities for the fractional integroderivatives of arbitrary algebraic polynomials in the space L0.Downloads
Published
25.05.2017
Issue
Section
Short communications
How to Cite
Kovalenko, L. G., and E. A. Storozhenko. “On the Fractional Integrodifferentiation of Complex Polynomials in L0”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 5, May 2017, pp. 705-10, https://umj.imath.kiev.ua/index.php/umj/article/view/1729.